Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 31, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Aug 28, 2023, 7:45 PM EDT for 9 counties in Georgia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2023, 7:45 PM EDT (23:45 UTC)
- Expired
- Aug 29, 2023, 1:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clayton County, GA, Cobb County, GA, DeKalb County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 7:50 PM EDT | FLOOD | 1 Ssw Turner Field, GA | Street Flooding and Water rescue with water up to the windows of a car. |
| Aug 28, 7:53 PM EDT | FLASH FLOOD | 1 Ssw Turner Field, GA | Street flooding and water rescue with water up to the windows of a car. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 966 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
973
WGUS52 KFFC 282345
FFWFFC
GAC063-067-089-097-113-121-135-151-247-290545-
/O.NEW.KFFC.FF.W.0031.230828T2345Z-230829T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
745 PM EDT Mon Aug 28 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Clayton County in north central Georgia...
Central Cobb County in north central Georgia...
DeKalb County in north central Georgia...
Northeastern Douglas County in north central Georgia...
Northern Fayette County in north central Georgia...
Fulton County in north central Georgia...
Southwestern Gwinnett County in north central Georgia...
Western Henry County in north central Georgia...
Southwestern Rockdale County in north central Georgia...
* Until 145 AM EDT.
* At 745 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Marietta, Douglasville, McDonough, Decatur, Fayetteville,
Jonesboro, City of South Fulton, Peachtree Corners, Sandy Springs,
Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point,
Duluth, Stockbridge, Union City and Forest Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3391 8464 3407 8444 3406 8416 3388 8406
3368 8405 3353 8409 3338 8420 3335 8438
3353 8464 3377 8469
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
226
WGUS72 KFFC 290538
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
138 AM EDT Tue Aug 29 2023
GAC063-067-089-097-113-121-135-151-247-290548-
/O.EXP.KFFC.FF.W.0031.000000T0000Z-230829T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-Cobb GA-DeKalb GA-Douglas GA-Fayette GA-Fulton GA-
Gwinnett GA-Henry GA-Rockdale GA-
138 AM EDT Tue Aug 29 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM EDT EARLY THIS MORNING
FOR CLAYTON, CENTRAL COBB, DEKALB, NORTHEASTERN DOUGLAS, NORTHERN
FAYETTE, FULTON, SOUTHWESTERN GWINNETT, WESTERN HENRY AND
SOUTHWESTERN ROCKDALE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3391 8464 3407 8444 3406 8416 3388 8406
3368 8405 3353 8409 3338 8420 3335 8438
3353 8464 3377 8469
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 7:30 PM EDT, 15 minutes earlier.
Area forecast discussion, Aug 28, 7:30 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Mon Aug 28 2023
...New 00Z Aviation Discussion...
.SHORT TERM...
(This afternoon through Tuesday)
Issued at 255 PM EDT Mon Aug 28 2023
At a glance:
- Scattered to widespread thunderstorms expected over the next
36 hours, with chances for isolated damaging wind gusts in any
storms that form this afternoon.
- Gradual "cooling" trend begins today thanks to increased cloud
cover and rain chances.
The key player over the next day or two as far as effects we can
feel will be a stalled frontal boundary (located approximately along
the I-85 corridor), expected to make effectively zero progress in
clearing the forecast area through Wednesday. This front and its
associated lift will serve as a focus for scattered to numerous
thunderstorms this afternoon, with coverage highest along and north
of the aforementioned frontal location. An ancillary (but
nontrivial) meso-low making its way eastward across AL will serve to
further enhance convective activity, primarily along the AL/GA
border as it lifts northeastward. All this to say: it's looking to
be a pretty soggy afternoon from Columbus to Athens and eastward.
Per the 28/12Z sounding this morning, our PWATs are sitting at
1.86", which is rather anomalous for this time of year -- right
around the 90% percentile for this time of year per the SPC Sounding
Climatology. Any convection that forms will be efficient in
producing periods of heavy rainfall. Overnight rainfall on the order
of 6-8" across portions of Walton, Morgan, and Oconee counties
produced considerable flooding, and soils are still incredibly
waterlogged. Areas east of DeKalb will be especially susceptible to
localized flooding this evening as a result. A Slight Risk for
Excessive Rainfall has been analyzed for areas coincident with the
front to account for the potential for heightened flooding concerns
this evening and overnight. Never drive into floodwaters and heed
any road closures as they become applicable.
See previous discussion for more details on tomorrow...
The main driver of our sensible weather through Tuesday will be the
stationary surface front draped near to just south of the I-20
corridor. An area of thunderstorms has been very persistent through
the early morning hours in the vicinity of this boundary with
enhancement courtesy of an upper shortwave traversing eastward.
Decent MLCAPE of 500-1000 J/kg has provided the energy to keep this
activity developing and back building over the last several hours
with motion only very gradually lifting northward. As rainfall has
piled up in these areas with some localized areas seeing 2- 5+"
amounts, there has been localized flash flooding over the last
couple hours in these areas where back building and training of
cells has occurred. This activity has begun to weaken and will
continue to very gradually begin to diminish through the next
couple of hours.
Any break in the rainfall through midday will be short-lived,
however, as the stationary frontal boundary will be a focus
diurnally enhanced development by afternoon. Anomalously high PWATs
around or above 2" will bring the continued primary risk for locally
heavy rainfall as has been the case early this morning. The Day 1
ERO from WPC continues to highlight north Georgia in a Slight Risk
for this potential. Otherwise, a few storms could become strong to
severe with a risk for localized water-loaded downbursts through the
evening. Again, some activity could linger into the overnight hours
before gradually diminishing in coverage.
Tuesday will bring a more or less rinse and repeat forecast as the
stationary boundary will continue to bisect the area from southwest
to northeast. Widespread diurnally-enhanced are again expected,
bringing the ongoing risk for locally heavy rainfall and isolated
flooding concerns.
Finally, as far as temperatures are concerned, the hottest high
temperatures this afternoon will be across Middle Georgia south of
the front and free from the highest convective coverage. With
temperatures in the low to mid 90s and dewpoints well into the 70s,
a few locations could flirt with the 105 degree heat index threshold
for Heat Advisory this afternoon. Given the expected isolated nature
of meeting this threshold, will hold off on issuing any Heat
Advisory at this time. Temperatures will trend down further by
Tuesday with highs ranging from the 80s in north Georgia to low 90s
in Middle Georgia.
RW
&&
.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 255 PM EDT Mon Aug 28 2023
The main headline for the long term forecast period is the tropical
activity in the Gulf of Mexico. What is currently Tropical Storm
Idalia is forecast to become a major hurricane before making
landfall in the Big Bend region of Florida. A breakdown of the
current forecast for Idalia is as follows:
The current forecast has the center of the storm tracking through
southeast Georgia just outside of our forecast area. While the
current track has the brunt of the storm outside of our county
warning area, the bulk of the impacts are expected to be felt across
our southeastern counties, which will be closer to the center. With
this forecast and advisory cycle, heavy rainfall is expected to be
our primary threat on Wednesday beginning in the morning hours. A
sliver of WPC's Moderate Risk for Excessive Rainfall (3 out of 4)
has clipped southeastern Toombs County while much of central and
eastern Georgia remain in a Slight Risk for Excessive Rainfall (2
out of 4). At the time of writing, 1.5 to 4.5 inches of rain is
forecast for portions of eastern and central Georgia. These areas
could experience instances of flash flooding and river flooding due
to heavy rainfall throughout much of Wednesday. Winds will start
ramping up Wednesday morning and could gust between 25 and 30+ mph
during the afternoon and early evening hours for areas generally
along and southeast of a line from Americus to Macon to Washington.
The threat for isolated brief tornadoes will also be on the table
for our furthest southeastern counties on Wednesday.
It is important to reiterate that the impacts from Idalia, as with
any tropical system, will expand well beyond the center of
circulation and the forecast cone. Furthermore, uncertainty still
surrounds the track for Idalia. While the impacts for our area have
been discussed above based on the current track forecast, shifts in
the track may occur as the forecast evolves. Ensemble guidance has
solutions spanning further west and further east than the current
deterministic track. These solutions remain on the table and could
result in an increase and more northwestward expansion of threats
should Idalia ultimately jog west. Relatively small shifts in the
track could result in a different forecast and associated hazards
than the one painted above, so please continue to monitor the
forecast for future updates.
Remainder of the long term period: Beyond Thursday as Idalia makes
an exit off the eastern seaboard, high pressure will return and
build in, resulting in relatively quiet conditions compared to the
widespread activity from earlier in the week. Temperatures moderate
back to more seasonable maximums and minimums. The return of diurnal
shower and thunderstorm activity will be possible through the end of
the long term forecast.
KAL
&&
.AVIATION...
(00Z TAFS)
Issued at 726 PM EDT Mon Aug 28 2023
The stronger storms have moved off to the east of ATL this
evening, but a few light shra could linger for the next couple of
hours. Precip chances will remain overnight due to the tropical
nature of the airmass in place, but confidence remains low on
where it will initiate and the hi-res models are no help. The
highest chances for widespread precip will be during the
afternoon into the evening tomorrow. Winds will remain on the east
side. There is some potential for IFR cigs tonight.
//ATL Confidence...00Z Update...
Low to med confidence preicp forecast. High confidence NListemaa
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 84 70 78 / 50 70 90 80
Atlanta 72 87 70 81 / 60 80 90 70
Blairsville 65 78 64 78 / 70 70 80 60
Cartersville 70 84 69 82 / 70 70 70 60
Columbus 73 92 73 83 / 60 80 80 80
Gainesville 70 82 70 80 / 60 80 80 70
Macon 73 91 72 79 / 30 70 70 80
Rome 71 85 70 86 / 60 60 50 50
Peachtree City 70 87 69 80 / 70 80 90 70
Vidalia 75 92 73 79 / 20 60 80 90
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...96
LONG TERM....KAL
AVIATION...NListemaaHazardous weather outlook, Aug 28, 5:15 AM EDT, 14 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 515 AM EDT Mon Aug 28 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 515 AM EDT Mon Aug 28 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous showers and thunderstorms are expected today. Ongoing morning activity will begin to diminish by mid-morning, though localized heavy rainfall and flash flooding will remain possible. Otherwise, more widespread thunderstorms are expected by afternoon with heavy rainfall and localized flash flooding the primary threat, though damaging downburst winds will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Thunderstorm activity will continue in the region on Tuesday. Heavy rainfall will remain a concern with localized flash flooding possible, especially in north Georgia. A few storms may produce also produce strong wind gusts. Showers and thunderstorms will remain possible on Wednesday, particularly across the southeastern half of the area as tropical cyclone Idalia approaches southeast Georgia. The heaviest rainfall totals associated with this system will be across far southeastern portions of the area where as much as 1 to 3 inches of rainfall with locally higher amounts is possible, which could lead to localized flooding concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Aug 28, 6:01 PM EDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
601 PM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tstm Wnd Dmg 3 E Arnco-Sargent 33.43N 84.81W
08/28/2023 Coweta GA Public
Tree Down.
&&
VSSLocal storm report, Aug 28, 6:03 PM EDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
603 PM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tstm Wnd Dmg 2 N Newnan 33.40N 84.80W
08/28/2023 Coweta GA Public
Tree Down.
&&
VSSLocal storm report, Aug 28, 6:15 PM EDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
615 PM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tstm Wnd Dmg 3 SSW Chapel Hill 33.64N 84.73W
08/28/2023 Douglas GA Public
Multiple Trees Down.
&&
VSSSpecial weather statement, Aug 28, 6:15 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Mon Aug 28 2023
GAZ032-033-044-045-054>057-282245-
Fayette GA-North Fulton GA-Cobb GA-Clayton GA-DeKalb GA-Spalding GA-
Henry GA-South Fulton GA-
615 PM EDT Mon Aug 28 2023
...A strong thunderstorm will impact portions of northwestern
Spalding, southwestern DeKalb, eastern Fayette, southeastern Cobb,
western Henry, south central Fulton and Clayton Counties through 645
PM EDT...
At 615 PM EDT, a strong thunderstorm was near Fayetteville, moving
north at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Douglasville, Griffin, Decatur, Fayetteville, Jonesboro,
City of South Fulton, Smyrna, East Point, Stockbridge, Union City,
Forest Park, Riverdale, College Park, Fairburn, Hampton, Morrow,
Lovejoy, Hapeville, and Avondale Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3373 8460 3373 8458 3375 8458 3376 8459
3389 8448 3374 8419 3327 8425 3324 8444
3371 8462
TIME...MOT...LOC 2215Z 172DEG 24KT 3349 8443
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 28, 6:18 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
618 PM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg 3 ENE Chapel Hill 33.70N 84.67W
08/28/2023 Douglas GA Emergency Mngr
Trees and Powerlines Down.
&&
VSSLocal storm report, Aug 28, 6:31 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
631 PM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tstm Wnd Dmg 2 NE Rome 34.28N 85.16W
08/28/2023 Floyd GA Public
Tree Fell across N Ave.
&&
VSSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 10:19 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 27, 10:32 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Aug 27, 10:54 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Aug 28, 12:31 AM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Aug 28, 12:41 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 34 min |
| Aug 28, 2:49 AM EDT | Special Weather Statement | FFC | Oconee, Rockdale, Walton | 56 min |
| Aug 28, 3:39 AM EDT | Flash Flood Warning | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Wilkes | 5 hr |
| Aug 28, 3:53 AM EDT | Flash Flood Warning | FFC | Morgan, Oconee, Walton | 5 hr |
| Aug 28, 3:58 AM EDT | Flash Flood Warning | FFC | Gwinnett | 2 hr |
| Aug 28, 7:26 AM EDT | Flash Flood Warning | FFC | Greene, Oconee | 100 min |
| Aug 28, 10:31 AM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 6 hr |
| Aug 28, 2:48 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| Aug 28, 2:52 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Aug 28, 2:57 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Aug 28, 3:17 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Aug 28, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 39 min |
| Aug 28, 3:24 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 51 min |
| Aug 28, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 45 min |
| Aug 28, 3:53 PM EDT | Special Weather Statement | FFC | Forsyth | 22 min |
| Aug 28, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Troup | 38 min |
| Aug 28, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 50 min |
| Aug 28, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 45 min |
| Aug 28, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 38 min |
| Aug 28, 4:33 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 28, 4:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 28, 4:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Aug 28, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 43 min |
| Aug 28, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton, Meriwether | 52 min |
| Aug 28, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton | 48 min |
| Aug 28, 5:24 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Aug 28, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 18 min |
| Aug 28, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 40 min |
| Aug 28, 5:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Aug 28, 6:15 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Fulton | 30 min |
| Aug 28, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 20 min |
| Aug 28, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 41 min |
| Aug 28, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 39 min |
| Aug 28, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Rockdale | 30 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.